# SDR RAIA00601003

- Difficulty date: January 1, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 17,513 hours, 15,552 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0208
- Condition: Malfunctioned
- Location: Rudder System
- Part time: 3,244 hours, 3,103 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5496 - STL- ABORTED TAKEOFF DUE TO "RUDDER SYSTEM 1 INOP" MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE RUDDER SYSTEM NR 1 PRESSURE SWITCH.
